Quasilinear elliptic problems with general growth and merely integrable, or measure, data

Boundary value problems for a class of quasilinear elliptic equations, with an Orlicz type growth and L1 right-hand side are considered. Both Dirichlet and Neumann problems are contemplated. Existence and uniqueness of generalized solutions, as well as their regularity, are established. The case of measure right-hand sides is also analyzed. © 2017

Authors
Cianchi A.1 , Maz'ya V. 2, 3
Publisher
Elsevier Ltd
Language
English
Pages
189-215
Status
Published
Volume
164
Year
2017
Organizations
  • 1 Dipartimento di Matematica e Informatica “U. Dini”, Università di Firenze, Viale Morgagni 67/A, Firenze, 50134, Italy
  • 2 Department of Mathematics, Linköping University, Linköping, SE-581 83, Sweden
  • 3 RUDN University, 6 Miklukho-Maklay St, Moscow, 117198, Russian Federation
Keywords
Approximable solutions; Dirichlet problems; General growth; L1-data; Neumann problems; Orlicz spaces; Quasilinear elliptic equations
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/5218/